# SDR SI3R98009

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab SF340A
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 5074T51G10
- Condition: Worn
- Location: Engine
- Part time: 10,542 hours
- Component: GC49
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY OF GEAR CASE REVEALED THE TAB WASHER AND RETAINING RING ON THE FORWARD RIGHT IDLER GEAR BROKEN.  BROKEN BEARING (P/N 775765-2) IN SLIDER BLOCK ASSY.  INPUT PINION GEAR WORN.  METAL CONTAMINATION LOCAL TO THIS AREA.  HSS SO NR 86314 SE.  CUST:  WINGS WEST A/L
